# SDR UIEA2018022400269

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,992 hours, 17,763 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  WEATHER FAIL WARNING DISPLAYED ON ND. WEATHER RADAR SYSTEM STATUS MESSAGE DISPLAYED. SWITCHED TO SYSTEM NR 2 TO RESUME RADAR DISPLAY.  PERFORMED AN OPS CHECK IAW AMM 34-45-00.   NO PROBLEMS FOUND.
